Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 4, 2011, 11:49 AM EDT for Breathitt County, Knott County, Perry County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 11:49 AM EDT (15:49 UTC)
- Expired
- Jul 4, 2011, 12:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Breathitt County, KY, Knott County, KY, Perry County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KJKL 041549
SVRJKL
KYC025-119-193-041630-
/O.NEW.KJKL.SV.W.0241.110704T1549Z-110704T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1149 AM EDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
WESTERN KNOTT COUNTY IN SOUTHEAST KENTUCKY...
NORTHERN PERRY COUNTY IN SOUTHEAST KENTUCKY...
* UNTIL 1230 PM EDT
* AT 1143 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR DICE...OR 6 MILES
NORTHWEST OF HAZARD...AND MOVING EAST AT 15 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAZARD AND ROWDY AROUND 1155 AM EDT.
BULAN AND DIABLOCK AROUND NOON EDT.
ARY AROUND 1205 PM EDT.
JEFF AROUND 1210 PM EDT.
FISTY...TALCUM...CORDIA AND BUCK AROUND 1215 PM EDT.
EMMALENA AND RITCHIE AROUND 1220 PM EDT.
BEARVILLE...ELIC AND ANCO AROUND 1225 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
IF ON OR NEAR CARR CREEK LAKE AND STATE PARK...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...
THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL
BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3720 8326 3721 8328 3724 8334 3728 8334
3731 8338 3739 8337 3750 8297 3720 8294
3719 8324
TIME...MOT...LOC 1546Z 268DEG 13KT 3733 8324
WIND...HAIL 70MPH 0.88IN
$$
DUSTY2 follow-up statements
817
WWUS53 KJKL 041605
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1205 PM EDT MON JUL 4 2011
KYC025-119-193-041630-
/O.CON.KJKL.SV.W.0241.000000T0000Z-110704T1630Z/
BREATHITT KY-KNOTT KY-PERRY KY-
1205 PM EDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PERRY...WESTERN KNOTT AND SOUTH CENTRAL BREATHITT COUNTIES UNTIL 1230
PM EDT...
AT NOON EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR BULAN...OR 6 MILES NORTH OF
HAZARD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JEFF AROUND 1210 PM EDT.
FISTY...TALCUM...CORDIA AND BUCK AROUND 1215 PM EDT.
EMMALENA AND RITCHIE AROUND 1220 PM EDT.
BEARVILLE...ELIC...ANCO AND WISCOAL AROUND 1225 PM EDT.
CARRIE...TINA...HINDMAN AND VEST AROUND 1230 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO
OCCUR OR A TORNADO WARNING BE ISSUED.
IF ON OR NEAR CARR CREEK LAKE AND STATE PARK...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...
THUNDERSTORMS CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL
BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE
CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3720 8326 3721 8328 3724 8334 3728 8334
3731 8338 3739 8337 3750 8297 3720 8294
3719 8324
TIME...MOT...LOC 1604Z 268DEG 13KT 3733 8316
WIND...HAIL 70MPH 0.88IN
$$
DUSTY114
WWUS53 KJKL 041627
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1227 PM EDT MON JUL 4 2011
KYC025-119-193-041636-
/O.EXP.KJKL.SV.W.0241.000000T0000Z-110704T1630Z/
BREATHITT KY-KNOTT KY-PERRY KY-
1227 PM EDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY...WESTERN KNOTT
AND SOUTH CENTRAL BREATHITT COUNTIES WILL EXPIRE AT 1230 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3720 8326 3721 8328 3724 8334 3728 8334
3731 8338 3739 8337 3750 8297 3720 8294
3719 8324
TIME...MOT...LOC 1626Z 268DEG 13KT 3733 8306
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:09 AM EDT, 40 minutes earlier.
Area forecast discussion, Jul 4, 11:09 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1109 AM EDT MON JUL 4 2011 .SHORT TERM.../TODAY/...UPDATED SHOWERS AND THUNDERSTORMS DEVELOPED OVER SOUTH CENTRAL KY THIS MORNING AND MOVED/DEVELOPED EASTWARD INTO THE SOUTHERN PORTION OF THE JKL FORECAST AREA. THE PORTION OF THE FORECAST AREA DOWNSTREAM OF THE CONVECTION HAS BEEN RECEIVING SUN AND DESTABILIZING THIS MORNING. BASED ON TRENDS...IT WOULD APPEAR THE CONVECTION WOULD CONTINUE TO MOVE/DEVELOP EASTWARD TODAY. HAVE INCREASED POPS TO 80 PERCENT SOUTH OF KJKL. TO THE NORTH...LOWERED POPS SLIGHTLY TO 50 PERCENT...WITH PERSISTENT CLOUDS HINDERING DESTABILIZATION DURING THE MORNING. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TODAY THROUGH TUESDAY NIGHT/ A WEAKLY DEFINED QUASI-STATIONARY BOUNDARY REMAINS NEAR OR JUST NORTH OF THE OHIO RIVER EARLY THIS MORNING. THIS BOUNDARY HAS BECOME LESS DISCERNIBLE WITH TIME THANKS TO REPEATED ROUNDS OF CONVECTION. AN OUTFLOW BOUNDARY...ORIGINATING FROM A LARGE COMPLEX OF CONVECTION THAT HAMMERED SOUTHERN IL/IN LATE YESTERDAY AFTERNOON INTO THE EVENING...INITIATED A BROKEN LINE OF CONVECTION ACROSS EASTERN KENTUCKY DURING THE OVERNIGHT HOURS. THE LAST OF THIS ACTIVITY WILL EXIT FAR SOUTHEASTERN KENTUCKY BY 4 AM. THE MODELS HAVE RAMPED UP POPS FOR TODAY AS THE BOUNDARY IS ESCORTED SOUTHWARD AS A MORE DEFINED SHORT WAVE TROUGH MOVES THROUGH THE OHIO VALLEY. AS SUCH...HAVE RAISED POPS UP TO LIKELY...PEAKING IN THE AFTERNOON AS THE SHORT WAVE PASSES OVERHEAD. PRECIPITABLE WATER VALUES WILL BE IN THE 1.8-2.0 INCH RANGE TODAY...SO LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR AT LEAST MINOR NUISANCE FLOODING OF LOW LYING AREAS CAN NOT BE RULED OUT. THE SHORT WAVE TROUGH WILL EXIT THIS EVENING...WITH CONVECTION DIMINISHING. THE BOUNDARY WILL LIKELY LINGER CLOSE ENOUGH TO BRING ADDITIONAL SCATTERED CONVECTION ON TUESDAY AFTERNOON AND EVENING... ALTHOUGH THE FORCING LOOKS WEAKER...SO HAVE JUST MAINTAINED THE INHERITED 30 POPS FOR MOST LOCATIONS. FOR TEMPERATURES...THE MOS HAS COME IN QUITE A BIT COOLER TODAY...WITH THE NAM KEEPING SOME LOCATIONS IN THE 70S TODAY. THERE IS A LOT OF CLOUD COVER UPSTREAM...HOWEVER WILL LEAN CLOSER TO THE GFS MOS...WITH GENERALLY MID TO UPPER 80S EXPECTED FOR MOST. GENERALLY STAYED A BIT UNDER THE GFS GUIDANCE FOR THE REST OF THE SHORT TERM...AS THE NAM LOOKS A BIT TOO CLOUDY AND COOL. .LONG TERM.../WEDNESDAY THROUGH SUNDAY/ THE ECMWF AND GFS CONTINUE TO DIVERGE FOR THE LATTER HALF OF THE EXTENDED. THE GFS HAS BEEN CONSISTENT WITH BUILDING A RIDGE BACK IN ACROSS THE OHIO AND TENNESSEE VALLEYS...WHILE THE ECMWF HAS BEEN A BIT MORE WAFFLED IN RUN TO RUN CONSISTENCY...KEEPING US MORE UNDER THE INFLUENCE OF BROAD TROUGHING. AS A COMPROMISE...DID INTRODUCE SOME SLIGHT CHANCE POPS IN THE SOUTHERN HALF OF THE AREA FOR SATURDAY AND SUNDAY. THE PREVIOUS LONG TERM FORECAST DISCUSSION FOLLOWS... FORECAST MODELS ARE IN GOOD AGREEMENT THAT A BROAD UPPER LEVEL TROUGH WILL BE IN PLACE OVER THE EASTERN U.S. THROUGH AT LEAST FRIDAY. THEY THEN DIVERGE A BIT OVER THE WEEKEND WITH THE 03/12Z GFS WANTING TO BUILD THE UPPER RIDGE BACK INTO THE AREA QUICKER THAN THE ECMWF. AT THE SURFACE...A COLD FRONT WILL DRIFT SOUTHWARD INTO THE AREA BY WEDNESDAY NIGHT AND THURSDAY BRINGING A RENEWED THREAT FOR SHOWERS AND THUNDERSTORMS. THE FRONT WILL STALL IN THE AREA KEEPING THE THREAT FOR THUNDERSTORMS GOING THROUGH FRIDAY EVENING. WE WILL THEN BANK ON THIS FRONT EITHER WASHING OUT OR SETTLING JUST TO OUR SOUTH OVER THE WEEKEND AND WILL KEEP THE SATURDAY AND SUNDAY FORECAST DRY. HOWEVER...THIS WILL NEED TO BE CHANGED IF FUTURE MODEL RUNS INDICATE SOMETHING SIMILAR TO THE 03/00Z ECMWF AND HANG A PIECE OF THE UPPER TROUGH IN OVER OUR AREA THROUGH THE WEEKEND. TEMPERATURES SHOULD BE RATHER SEASONAL WITH LITTLE AIR MASS CHANGE THROUGH THE PERIOD. WE WILL STAY UNDER THE WARM BIASED GFSX MOS GUIDANCE THROUGHOUT...KEEPING HIGHS GENERALLY IN THE MID TO UPPER 80S AND LOWS IN THE MID TO UPPER 60S. && .AVIATION.../12Z TO 12Z/ FOG LIFTING OUT OF THE VALLEY HAS DROPPED CONDITIONS TO LIFR AT JKL. SHOULD IMPROVE TO VFR AS SOON AS THE SUN CAN WARM THE SFC LAYER ENOUGH TO MIX OUT THE MOISTURE. LOZ/SME ARE ALREADY MVFR AND SHOULD IMPROVE TO VFR QUICKLY. SHRA/TSRA ON THE RADAR ARE PROGGED INTO THE REGION WITHIN ABOUT 5-6 HRS. BUT HAVE BEEN STRUGGLING TO MAINTAIN ANY STRENGTH INTO ERN KY. HAVE VCTS IN TAFS AFTER 21 Z BUT WILL HAVE TO MONITOR THE APPROACHING PCPN TO POSSIBLY MODIFY VSBY TO MVFR IF IT CAN HOLD TOGETHER WITH ENOUGH STRENGTH TO PRODUCE HEAVY RAIN. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...GEOGERIAN/HAL LONG TERM....GEOGERIAN/ABE AVIATION...DUSTY
Hazardous weather outlook, Jul 4, 4:59 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 459 AM EDT MON JUL 4 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-051100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 459 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...WITH STORMS BECOMING LIKELY DURING THE AFTERNOON HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. THIS MAY CAUSE MINOR FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH FRIDAY EVENING. THUNDERSTORMS ARE POSSIBLE ALONG AND SOUTH OF THE CUMBERLAND PARKWAY...HAL ROGERS PARKWAY...AND HIGHWAY 80 SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GEOGERIAN
In the hours before
Special weather statement, Jul 4, 10:19 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1019 AM EDT MON JUL 4 2011 KYZ068-069-079-080-083-112-114-116-041515- ROCKCASTLE-PULASKI-LAUREL-WAYNE-BREATHITT-JACKSON-OWSLEY-CLAY- 1019 AM EDT MON JUL 4 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 1115 AM EDT MONDAY MORNING... SOUTHERN BREATHITT... JACKSON... OWSLEY... ROCKCASTLE... PULASKI... NORTHWESTERN CLAY... NORTHERN LAUREL AND WAYNE. AT 1018 AM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM COLLINGSWORTH TO 11 MILES WEST OF CAINS STORE...OR ALONG A LINE EXTENDING FROM MCKEE TO 24 MILES NORTHWEST OF MONTICELLO...MOVING EAST AT 30 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
Special weather statement, Jul 4, 11:06 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1106 AM EDT MON JUL 4 2011 KYZ068-069-079-080-083-084-110-112>117-041600- ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-FLOYD-BREATHITT-JACKSON- OWSLEY-KNOTT-PERRY-CLAY-LESLIE- 1106 AM EDT MON JUL 4 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH NOON EDT MONDAY... SOUTHERN FLOYD... SOUTHERN BREATHITT... JACKSON... OWSLEY... ROCKCASTLE... NORTHERN KNOTT... NORTHERN PERRY... PULASKI... NORTHERN CLAY... LAUREL... NORTHWESTERN LESLIE... WAYNE AND MCCREARY. AT 1102 AM EDT...SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLAYHOLE TO TRAVELLERS REST TO DABNEY TO ZULA...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF JACKSON TO 8 MILES WEST OF BOONEVILLE TO 8 MILES NORTHEAST OF SOMERSET TO 6 MILES NORTHEAST OF ALBANY...MOVING EAST AT 30 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER OR MINOR FLOODING ON AREAS WITH POOR DRAINAGE... URBAN LOCATIONS AND AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. DUSTY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:38 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 26 min |
| Jul 4, 1:01 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 42 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.